# SDR DXTA200601489

- Difficulty date: July 8, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N951QS
- Make and model: Cessna 750
- Aircraft serial: 7500151
- Aircraft time: 4,929 hours, 2,970 cycles
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Condition: Binding
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

YOKE CONTROL BINDING WHEN DISPLACING LEFT.  ADD MORE PRESSURE, YOKE WOULD MOVE.  CHECKED CABLE TENSIONS, ALL CHECKED GOOD.  REMOVED AND INSPECTED AILERON PUSH RODS AT AILERON FOUND BEARING TO BE TIGHT.  CLEANED AND LUBED BEARINGS.  REINSTALLED PUSHRODS SYSTEM, OPS CHECK GOOD.  ALL WORK DONE IAW CE750 MM CHAPTER 27-10-00.
